Anabolics
Search More Than 6,000,000 Posts
Results 1 to 15 of 15
  1. #1
    Yoyomanben is offline New Member
    Join Date
    Apr 2004
    Posts
    40

    Serious Question

    Please if you don't honestly know from experience don't make something up.
    How many days after an injection should I start to worry about or seek medical attention for a sore knot on my glute where the injection site is. It is not an infection.

  2. #2
    J*U*icEd's Avatar
    J*U*icEd is offline Anabolic Member
    Join Date
    Feb 2003
    Location
    LI, NY kidd!!
    Posts
    3,167
    you shouldn't seek medical attention at all....you should just suck it up and stop bein a pu$$y!

  3. #3
    Join Date
    Feb 2004
    Posts
    1,216
    Is it your first shot?

  4. #4
    CajunMuscle's Avatar
    CajunMuscle is offline Associate Member
    Join Date
    Feb 2004
    Location
    The Big Sleazy-NOLA
    Posts
    279
    i usually get a pretty good knot after i inject TEST E in my glutes. I wouldnt be concerned till after about a week. It it gets red and hot i would consult a dr, other then that it's normal bro. suck it up.

  5. #5
    Yoyomanben is offline New Member
    Join Date
    Apr 2004
    Posts
    40
    Thanks for the well informative post J*U*iced. That cleared everything up for me. Ok, sarcasm off. This has nothing to do with my pain tolerance. It's a plain and simple question.

  6. #6
    map200uk's Avatar
    map200uk is offline Anabolic Member
    Join Date
    Jan 2004
    Posts
    2,267
    Quote Originally Posted by CajunMuscle
    i usually get a pretty good knot after i inject TEST E in my glutes. I wouldnt be concerned till after about a week. It it gets red and hot i would consult a dr, other then that it's normal bro. suck it up.
    Yoyomanben, Cajun said he gets this when using test e...which is what you're using so it cant be too bad

  7. #7
    Yoyomanben is offline New Member
    Join Date
    Apr 2004
    Posts
    40
    It's my 2nd injection PM. 1st one was gone in 2 days. This one seems to want to hang around.

  8. #8
    CajunMuscle's Avatar
    CajunMuscle is offline Associate Member
    Join Date
    Feb 2004
    Location
    The Big Sleazy-NOLA
    Posts
    279
    on a side not....its not the Test that is causing the swelling, its the high BA content contained in the suspension. I find that utilzing one needle to draw with and hte ohter to shoot with helps alot also. BTW im glad you went with a Basic TEST ONLY cycle on your first one, too many newbies try and run exotic cycles as their first...good move bro.

  9. #9
    Yoyomanben is offline New Member
    Join Date
    Apr 2004
    Posts
    40
    I figured it was the BA making it sore. I just wanted to know ahead of time so I would be prepared if something bad was to come along and it didnt go away. I have to admit yesterday I was really limping around. Today I can almost walk normal.

  10. #10
    monstercojones's Avatar
    monstercojones is offline The Anabolic Assassin
    Join Date
    Dec 2002
    Location
    AnabolicReview.com
    Posts
    3,181
    it also might be that you wiggled the pin a little while you were shooting. i know that any injection soreness i get these days is from a bad shot on my part. which doesnt happen often,

    also, what brand are you using? some labs use more BA than others...

  11. #11
    Yoyomanben is offline New Member
    Join Date
    Apr 2004
    Posts
    40
    Yeah, I did my research Cajun. It's funny but scary and pathetic of how many people out there are doing stupid things.

  12. #12
    Lozgod's Avatar
    Lozgod is offline Anabolic Member
    Join Date
    Mar 2003
    Location
    Philly - Better than you
    Posts
    6,834
    Quote Originally Posted by J*U*icEd
    you shouldn't seek medical attention at all....you should just suck it up and stop bein a pu$$y!

    If I ever post a medical concern or question just keep the idiocity to yourself.

  13. #13
    monstercojones's Avatar
    monstercojones is offline The Anabolic Assassin
    Join Date
    Dec 2002
    Location
    AnabolicReview.com
    Posts
    3,181
    Quote Originally Posted by Lozgod
    If I ever post a medical concern or question just keep the idiocity to yourself.

    juiced was being serious i think. a knot is nothing to worry about, it happens often. as long as its not swollen and red... hot to the touch, then you've got no worries.

  14. #14
    falker's Avatar
    falker is offline Associate Member
    Join Date
    Apr 2004
    Location
    Ontario,Canada
    Posts
    343
    Both of my glutes have knots, they recide just in time for the next injection.

  15. #15
    patman's Avatar
    patman is offline New Member
    Join Date
    May 2004
    Posts
    29
    Just my .02 here but in my experience with this issue, I found that rubbing the injection site very hard for 20-30 seconds(and yes it hurts) immediately after injection reduced the size of the swelling significantly. Ice also helps too.

    I've also been told (but never tried it) that if you fill your syringe, swap needles or whatever, then before you inject place the entire thing in hot (not boiling) water for about 10 seconds that will help as well...for me this always sounded a bit hokey and also lots of trouble but I thought I'd mention it anyway.

    Good Luck
    -P

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •